Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A search procedure and lower bound for odd perfect numbers

Author: Bryant Tuckerman
Journal: Math. Comp. 27 (1973), 943-949
MSC: Primary 10A25; Secondary 10-04
Corrigendum: Math. Comp. 28 (1974), 887.
Corrigendum: Math. Comp. 28 (1974), 887.
MathSciNet review: 0325506
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An infinite tree-generating "q-algorithm" is defined, which if executed would enumerate all odd perfect numbers (opn's). A truncated execution shows that any opn has either some component $ {p^a} > {10^{18}}$, with a even, or no divisor $ < 7$; hence any opn must be $ > {10^{36}}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25, 10-04

Retrieve articles in all journals with MSC: 10A25, 10-04

Additional Information

Keywords: Odd perfect numbers, perfect numbers
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society